MAUDE Adverse Event Report: ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 20mm, non-abbott ballon.During the procedure, an incomplete stent opening (iso) was observed and was resolved after two recaptures then the valve was able to be implanted at a depth of 3mm on the non-coronary cusp (ncc) and 4mm on the left-coronary cusp (lcc).Post-implant, moderate paravalvular leak (pvl) was observed.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 20mm, non-abbott balloon.Mild pvl was observed.; the patient remained hemodynamically stable throughout the procedure.It was also reported that hemostasis could not be achieved using perclose and was able to be achieved by surgical cutdown.The patient's current condition is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of paravalvular leak (pvl) and valve under-expansion was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported perivalvular leak (pvl) and valve under expansion that resulted in aortic valve insufficiency could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25785721
Report Number2135147-2026-04790
Device Sequence Number16116365
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)281021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number11096706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown